# SDR MASA200601477

- Difficulty date: June 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 6,762 hours, 4,749 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Status Message
- Condition: False Activation
- Location: Slats
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7178 CLT - SLATS HALF SPEED STATUS MESSAGE.  MX CLEARED THE INHIBITS AND MESSAGE CLEARED.  OP'S CHECK GOOD.
